MAUDE Adverse Event Report: MASIMO - 40 PARKER RAINBOW R1 25L; OXIMETER

MASIMO - 40 PARKER RAINBOW R1 25L; OXIMETER
Model Number 2414
Medical Device Problem Codes Device Displays Incorrect Message (2591); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: the product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
Patient 1 of 3.The customer reported: "multiple sensor failures with r125l rainbow sensors losing sphb measurements during use.Error message reads ¿spo2 only".Sensors work as expected initially, then 1-2 hours after surgery begins lose all rainbow measurements (sphb and spmet) giving ¿spo2 only" message.Or environment during cardiothoracic surgery and cardiopulmonary bypass on infants around 3-10 kgs, with normal skin tones and moderate but adequate perfusion.Patients are under sterile drapes with no access to sensors during surgery".No consequences or impact to patient was reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, additional manufacturing narrative (if other): two (2) sensors were returned and evaluated.During evaluation the sensors passed all visual and functional testing.The sensors were determined to be functioning as designed.

Brand Name
RAINBOW R1 25L
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6875001
Report Number2031172-2017-00887
Device Sequence Number13781163
Product Code DQA
UDI-Device Identifier10843997002322
UDI-Public10843997002322
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K081659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2020
Device Model Number2414
Device Catalogue Number2414
Device Lot NumberR17GXH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/23/2017
Supplement Date Received by Manufacturer10/12/2017
Initial Report FDA Received Date09/19/2017
Supplement Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight3